MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81715
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty occurred.The target lesion, which exhibited 20% stenosis, was located in a mildly tortuous and mildly calcified vessel of the spleen.An 18 165cm transend guidewire was selected for use.During the procedure, the device became stuck within a non-boston scientific angiographic catheter and could not be withdrawn.The device was pulled out directly, and the procedure was completed with another of same device.No patient complications resulted from this event.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24345446
Report Number2124215-2026-08530
Device Sequence Number15953752
Product Code DQX
UDI-Device Identifier08714729326304
UDI-Public(01)08714729326304(17)270519(10)36551935
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81715
Device Catalogue Number81715
Device Lot Number0036551935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/16/2026
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANGIOGRAPHIC CATHETER: CORDIS 5F
Patient Age58 YR
Patient SexMale
Patient Weight65 KG